# SDR SWAA2025120234036

- Difficulty date: November 11, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED TRAILING EDGE IRSS232 AT RT WING.  REPLACED CORRUGATED PLATE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 115A2001, SHEET 29, REV - . CRACK LENGTH: 1.007.
